# SDR ASOA201000079

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 14,130 hours, 9,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: External Emerg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT REAR EXTERNAL EMERGENCY LIGHT INOP.  R & R RT REAR EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-15. OPS CHECK GOOD.
